# SDR UIEA2024022300117

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG R/H CORE UPPER SECTION 10" (COUNT FROM AFT) EXT SURFACE FOUND PUNCH HOLE( #2 ENG R/H CORE COWL UPPER SECTION TITANIUM FAIRING EXTERNAL DOUBLER REPAIRED AS PER SRM 54-45-01-2R-7 REPAIR 7. NO FURTHER DEFECTS NOTED )
